# SDR FDEA201203130922

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 39,192 hours, 26,479 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Part number: A2701037100070Z
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP/SLAT HANDLE FAILED TO MOVE PAST 15/0 SETTING ON RETRACTION AND 20/20 SETTING ON LANDING.  T/S SFCC FAULTED SUPPLY PSW.  PARTS ID ARE FOR T/S, ADDITIONAL PARTS MAY BE REQUIRED.  HIGH PRESS SW.  REMOVED FLAP/SLAT HANDLE, CLEANED SPRING AND  RE-ASSEMBLE.  OPS CHECKED NORMAL REF:CMM 27-51-11,  ACFT OK FOR SERVICE.  MX FOUND FLAP/SLAT HANDLE ASSY VERY DIRTY AND DUSTY.  INSPECTED SAME AND FOUND NO BROKEN COMPONENTS. CLEANED, DEGREASED, AND LUBED ASSY.  OPERATION NORMAL NOW.
